Thyroid UK
82,818 members97,845 posts

Headsup

I just want to give people a headsup regarding stopping your medication of Levothyroxine "don't" I had forgot to take my medication for 2 weeks and on THursday of this week I had the most horrendous day, I couldn't get out of bed couldn't lift my head off the pillow without the room swimming and feeling sick (no I hadn't been drinking) I was sick twice and it was awful I just wanted it all to go away, was moaned at by my mother and the nurses at the surgery for not taking my medication so I have vowed never to forget again I really don't want another day like that. Maybe it wasn't to do with the medication but I think it was I have never had it before and never want it again. Even two days on I am still feeling the effects even though I do feel better than I did.

I really didn't think it would affect me that much but now I know different.

4 Replies
oldestnewest

There can be serious consequences when you stop taking your medication without the doctor's say so.

Once diagnosed, it is a lifetime of medication. Sometimes if you begin to feel better or feel worse, there is a temptation to stop, but you have already experienced the consequence.

I hope you feel better now.

Reply

Yes thank you I do feel better I really didn't think it would make that much difference.

Reply

How did you manage to forget your meds for TWO WEEKS!!!!! that is some brain fog you have got there.

Moggie x

Reply

I found with levo that because the half life is longer that I didn't feel the effects of forgetting until it was too late. On NDT you feel it quickly. My hands start to itch badly if I miss a day now..

Reply

You may also like...